Sertraline : Hi can anyone help went back... - Anxiety Support

Anxiety Support
42,418 members44,120 posts

Sertraline

Serenity2014
Serenity2014
12 Replies

Hi can anyone help went back to doctors not doing very well at moment ! I was taking 50mg sertraline doctor put it up to 100mg will i get more symtoms cause im taking higher dose ?

12 Replies
oldestnewest
peanutbuttercup

Everyone is different, but I recently went up on my meds (not setraline), and I had everyone of the symptoms that I had when I first started. They are just now starting to settle down. So if you had side effects the first time, don’t be surprised if you get them again. But l would think they would settle down for you too.

2 likes
Reply
Stantonrider

Hi Serenity,

I have been taking Sertraline for a couple of years. Started out at 50mg and now I am on 150mg, the dosage was increased incrementally over 12 months.

For the first few months of the meds I was a little all over the place but as my Dr made changes I settled into the meds and they have helped me get back to a more settled way of thinking.

I'm sure you will be fine but always keep in touch with the Dr and explain any changes you are feeling openly and honestly.

If I can help any more please feel free to contact me.

Best wishes and keep on fighting.

☮💜☯

1 like
Reply
Serenity2014

Thank for repley ive only been on 50mg for 6 weeks i dont feel any better at all i felt worse at the beginning ! Thats why nervous taking 100mg dont wanna feel like that again! Also i dont know if its giving me tension headaches doc seems to think just aniexty ! So dont know im think it something more serious !

1 like
Reply
Serenity2014

Im getting lot tension headache at moment i get tingling in head aswell freaky me out ! I forgot take my serterline yesterday i didnt get any these symptoms! But today its come back ! So dont know if sertraline not agreeing with me !

1 like
Reply
Stantonrider

It does take a number of weeks for your body to become accustomed to the meds. My first couple of months were a bit of a rollercoaster with sleeping patterns, appetite and headaches but it does get better even though it may not seem like it at the moment.

Hang in there my friend, things really will get better for you.

☮💜☯

1 like
Reply
Serenity2014

I hope so i say to my self just the aniexty ! But my thoughts take over 🙈 . Thank you for the reply

1 like
Reply
Stantonrider

You are more than welcome. If you need to ask anything at all please feel free. Sometimes we just need the reassurance of someone who is, or has been, in a similar situation to ease our anxiety.

☮💜☯

1 like
Reply
Serenity2014

Thank you nice to know x

Reply
DanniJones

When I upped mine I didn't have any symptoms at all... then again I feel so bloody normal now. You can really tell in my mood when I miss a day... hubby hates it but lives with my ups and downs bless his heart. Honestly I was crying every day, convinced by dr google I had HIV and kept self diagnosing and it stirred up my head to find there was nothing wrong with me and sertraline by upping it has made me feel a million bucks. Then again I also have chronic fatigue so still having my down days lol

1 like
Reply
Serenity2014

Can i ask what strength you are on ?

Reply
DanniJones

It was 50 but my body needed more. 100 for a year but started to feel less of the effects now 150 and feel completely normal

2 likes
Reply
designguy

I've been taking sertraline for almost 20 years and am now in the process of tapering down. I initially started out at a pretty low dose but over time increased it to 200mg per day. I am now back down to 150 mg per day. It helped with my depression but I continued to have anxiety. A few years ago my doctor also prescribed Buspar which supposedly works with the sertraline to make it more affective for anxiety reduction. I was also taking klonopin but have tapered off of it completely. Anytime my meds were adjusted there was a period of adjustment, sometimes pleasant and sometimes not, it's just part of the process, our brain chemistry and fear of the unknown. My personal belief/experience is that meds can be very beneficial to help you get to a functioning state but that appropriate therapy and knowledge is also required for recovery.

1 like
Reply

You may also like...